# SDR A6WA201304014876

- Difficulty date: March 16, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBD FLAP OUTBD HINGE ARM & HINGE BOX HAVE GOUGING AND FOD DAMAGE AT FLAP HINGE POINT.  REPAIR IAW REO 'S 601R-57-53-971 & 601R-57-21-1888.
